On the Solvability of a Problem Nonlocal in Time for a Semilinear Multidimensional Wave Equation
Abstract
We study a nonlocal (in time) problem for semilinear multidimensional wave equations. The theorems on existence and uniqueness of solutions of this problem are proved.Published
25.01.2015
Issue
Section
Research articles
How to Cite
Kharibegashvili, S., and B. Midodashvili. “On the Solvability of a Problem Nonlocal in Time for a Semilinear Multidimensional Wave Equation”. Ukrains’kyi Matematychnyi Zhurnal, vol. 67, no. 1, Jan. 2015, pp. 88–105, https://umj.imath.kiev.ua/index.php/umj/article/view/1965.